MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SYNCLARA COUGH SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION SYNCLARA COUGH SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08575
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the patient circuit kit needed to be replaced.The synclara cough system is intended for use on patients who are unable to cough or clear secretions effectively due to reduced peak cough expiratory flow or respiratory muscle weakness.The synclara cough system provides a noninvasive therapy designed for use by patients, caregivers, and healthcare providers.The system will simulate a cough to remove secretions in patients with a compromised peak cough flow.Possible adverse conditions listed in the device instructions for use include swallowing too much air resulting in the likelihood of vomiting and aspiration.The use of a face mask may result in discomfort, vomiting, or breathlessness in some patients.Close supervision throughout the treatment is necessary when this product is used by children or patients with physical limitations or impaired cognitive abilities.A replacement patient circuit kit was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a filter cracked were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
On 15-jan-2026, a nurse contacted technical service to report that synclara system, non-ft sw,hc,na (product code m08575, serial number (b)(6)), had filter cracked.This occurred at home during patient use.There was no patient injury or death reported with this event.

Brand Name
SYNCLARA COUGH SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24297860
Report Number3008145987-2026-00011
Device Sequence Number9408332
Product Code NHJ
UDI-Device Identifier00887761984554
UDI-Public(01)00887761984554(11)240502
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K192143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM08575
Device Catalogue NumberM08575
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown